Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1981, Volume 36, Issue 3(219), Pages 223–224 (Mi umn2953)  

This article is cited in 1 scientific paper (total in 2 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Signature realizable subgroups of the Wall group

Yu. P. Solov'ev


Full text: PDF file (133 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1981, 36:3, 266–267

Bibliographic databases:

MSC: 57R67, 20K27, 20K30, 13C10, 55N22, 19L41
Received: 01.12.1980

Citation: Yu. P. Solov'ev, “Signature realizable subgroups of the Wall group”, Uspekhi Mat. Nauk, 36:3(219) (1981), 223–224; Russian Math. Surveys, 36:3 (1981), 266–267

Citation in format AMSBIB
\Bibitem{Sol81}
\by Yu.~P.~Solov'ev
\paper Signature realizable subgroups of the Wall group
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 3(219)
\pages 223--224
\mathnet{http://mi.mathnet.ru/umn2953}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=622736}
\zmath{https://zbmath.org/?q=an:0519.57026}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1981RuMaS..36..266S}
\transl
\jour Russian Math. Surveys
\yr 1981
\vol 36
\issue 3
\pages 266--267
\crossref{https://doi.org/10.1070/RM1981v036n03ABEH004266}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981PS44300020}


Linking options:
  • http://mi.mathnet.ru/eng/umn2953
  • http://mi.mathnet.ru/eng/umn/v36/i3/p223

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Lapin, “Bordism groups of Poincare $E_\infty$-coalgebras and symmetric $L$-groups”, Sb. Math., 186:7 (1995), 1023–1055  mathnet  crossref  mathscinet  zmath  isi
    2. V. V. Belokurov, A. A. Egorov, A. S. Mishchenko, F. Yu. Popelenskii, V. A. Sadovnichii, E. V. Troitskii, A. T. Fomenko, E. T. Shavgulidze, “Yurii Petrovich Solov'ev (obituary)”, Russian Math. Surveys, 59:5 (2004), 941–947  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:139
    Full text:64
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021